# SDR ASAA2017092322009

- Difficulty date: September 23, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 36,458 hours, 10,979 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Drain
- Part number: 346A28015
- Condition: Cracked
- Location: Acft Belly
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND APU FUEL LINE SHROUD DRAIN MAST CRACKED.  ACFT GROUNDED. COMPLETED ON T/C NG-28FCD-18312-1.
